# SDR HEEA0013687

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 206064611001
- Condition: Leaking
- Location: Fuel  Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL BLISTERS AND LEAKAGE AS MARKED AND POSSIBLE FUEL SEEPAGE THROUGH FABRIC.
